Limit sets of Kleinian groups and conformally flat Riemannian manifolds

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)603-625
Number of pages23
JournalInventiones Mathematicae
Volume122
Issue number1
DOIs
Publication statusPublished - 1995 Dec
Externally publishedYes

Fingerprint

Flat Manifold
Kleinian Groups
Conformally Flat
Limit Set
Riemannian Manifold

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Limit sets of Kleinian groups and conformally flat Riemannian manifolds. / Izeki, Hiroyasu.

In: Inventiones Mathematicae, Vol. 122, No. 1, 12.1995, p. 603-625.

Research output: Contribution to journalArticle

@article{874a2ce85b9c433fbc4c9e699a672f72,
title = "Limit sets of Kleinian groups and conformally flat Riemannian manifolds",
author = "Hiroyasu Izeki",
year = "1995",
month = "12",
doi = "10.1007/BF01231457",
language = "English",
volume = "122",
pages = "603--625",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Limit sets of Kleinian groups and conformally flat Riemannian manifolds

AU - Izeki, Hiroyasu

PY - 1995/12

Y1 - 1995/12

UR - http://www.scopus.com/inward/record.url?scp=0000558720&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000558720&partnerID=8YFLogxK

U2 - 10.1007/BF01231457

DO - 10.1007/BF01231457

M3 - Article

AN - SCOPUS:0000558720

VL - 122

SP - 603

EP - 625

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -